# SDR SWAA2022030369294

- Difficulty date: February 4, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER TIE STA 277; AT STR 9R; RBL 46; WL 261; FWD SIDE OF FRAME. / [01] REMOVED DAMAGED STRINGER TIE STA 277; AT STR 9R; RBL 46; WL 261 ON FWD SIDE OF FRAME PER SRM 51-40-02-0G-0.;[02] HFEC INSPECTED DAMAGED STRINGER TIE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465;[03] UPON FURTHER INVESTIGATION FOUND STRINGER TIE STA 277 AT STR 9R; RBL 46; WL 261; FWD SIDE OF FRAME TO BE CRACK FREE ON STEP 2. OK TO REINSTALL STRINGER TIE.;[04] VERIFIED CORRECTIVE ACTION #3;[05] INSTALLED STR TIE AT STR 9 RH RBL 46 WL 261 FWD SIDE OF FRAME IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A1110 APPLIED CPC IAW AMM 51-21-91-620-802;[06] VERIFIED CORRECTIVE ACTION 5. PART REINSTALLED.;[07] VERIFIED ALL WORK ACCOMPLISHED.
